American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Mark P. Hale. On the existence of trivial intersection subgroups . Trans. Amer. Math. Soc. 157 (1971) 487-493. MR 0276315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David A. Foulser. Solvable primitive permutation groups of low rank . Trans. Amer. Math. Soc. 143 (1969) 1-54. MR 0257199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ralph W. Ball. Maximal subgroups of symmetric groups . Trans. Amer. Math. Soc. 121 (1966) 393-407. MR 0202813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Noboru Itô. Transitive permutation groups of degree $p=2q+1,\,p$ and $q$ being prime numbers. III . Trans. Amer. Math. Soc. 116 (1965) 151-166. MR 0193134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Noboru Iţo. Transitive permutation groups of degree $p=2q+1$, $p$ and $q$ being prime numbers. II . Trans. Amer. Math. Soc. 113 (1964) 454-487. MR 0172913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1